# SDR DALA2018072704724

- Difficulty date: July 27, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 64,180 hours, 23,877 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME STA 1340 BTW S26R-S27R AT AFT CARGO COMPT. FRAME STA 1340 BTW S26R-S27R AT AFT CARGO COMPT WAS REPAIRED PER SRM 53-00-07 REP 5 FIG 201.
